MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INTSCR 8X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INTSCR 8X23MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231810
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).Investigation summary: the complaint device is not being returned, therefore, unavailable for a physical evaluation.This complaint cannot be confirmed.No non-conformances were identified for this part number (231810), lot number (l964388) combination per qlik query executed on 4/12/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a rotator cuff repair procedure, it was observed that the tip of the 8x23mm milagro screw was smashed so that the surgeon could not insert the screw into the patient's body.The surgery was finished without any other problem, although it was not reported how the surgery was completed.It was brand new and the first use when the issue occurred.There was no surgical delay and no harm to the patient.No further information was provided by the hospital.

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8581858
Report Number1221934-2019-57006
Device Sequence Number14046442
Product Code MAI
UDI-Device Identifier10886705010776
UDI-Public10886705010776
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number231810
Device Lot NumberL964388
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1